# SDR SWIA2025100700030

- Difficulty date: July 30, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBOARD 221ALF FORWARD SUPPORT ANGLE HAS CORROSION. (C-CHECK RO 10/06/2025)  REMOVED AND REPLACED THE FORWARD SUPPORT INTERCOSTAL ANGLE (P/N 600-33110-667) AT COCKPIT FLOORBOARD 221ALF REF REO 601R-53-11-4012 REV--, DATED 2025-08-22, REO 601R-53-11-4015 REV--, DATED 2025-08-25, DWG 600-33100 REV AE, CRJ200 SRM 51-42-06, SRM 51-42-13 REV 39, MAR 10/21. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
